# SDR GUU2008F00051

- Difficulty date: August 31, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO BRAKES AND NO STEERING AT THE END OF LANDING ROLL. PERFORMED PRESSURE POT BLEEDING OF BRAKE SYSTEM. OPERATIONAL CHECK OF BRAKES AND STEERING NORMAL. (K)
